Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

#1 Jan. 7, 2019 04:00:11

Liz1967
Registered: 2014-02-25
Posts: 275
Profile  

Levothyroxine absorption

I just found this study from 2016 about things affecting levothyroxine that result in multiple dose changes. I just had a bad bout of a stomach virus in December and for the first time in five years I feel “hypo” so wondering how ten days of stomach ailments may have affected my absorption. (First stomach flu since before my Graves diagnosis so not sure what to expect). Thought this might be of help to anyone having frequent dose changes.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4767717/#!po=36.7647

Offline

#2 Jan. 7, 2019 06:08:24

Kimberly
Online Facilitator
Registered: 2008-10-14
Posts: 4101
Profile  

Levothyroxine absorption

Thanks, this is an interesting read!

Last year, the FDA approved a liquid version of Tirosint that could potentially be helpful to people with GI issues. It was supposed to be on the market in six months, but I haven't seen anything yet about its availability.


Kimberly
GDATF Forum Facilitator

…through nature's inflexible grace, I'm learning to live…
– Dream Theater

Offline

Board footer

Moderator control

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2019 Graves' Disease & Thyroid Foundation